Your cart
">
Aspirin 75mg tablets Qty 56 - for cardiovascular prevention - The Naked Pharmacy

Aspirin 75mg tablets Qty 56 - for cardiovascular prevention

£ 1.55

Aspirin 75mg Gastro-resistant Tablets contains aspirin. Aspirin is used to prevent recurrence of heart attacks or strokes by thinning the blood. If someone who has previously had a heart attack or stroke takes Aspirin 75mg Gastro-resistant Tablets regularly, it reduces the risk of a blood clot occurring in the heart or brain. This can prevent further heart attacks or strokes.

Aspirin is released slowly from these tablets, so Aspirin 75mg Gastro-resistant Tablets is not suitable for the short-term relief of pain, such as headaches or toothache.

Before starting long term use of Aspirin you must consult your doctor who will discuss the benefits and risks of this therapy with you.

    How do I take Aspirin tablets?

    Consult a doctor before taking this therapy for the first time.

    Adults: The usual dose for long-term use is one or two tablets once daily. The tablets should be swallowed whole with water. Do not chew, crush or break tablets. Take the tablets with or immediately after food to reduce the risk of getting stomach and bowel irritation. 

    Are there any possible side effects with taking aspirin tablets?

    Like all medicines, Aspirin 75mg Gastro-resistant Tablets can cause side effects, although not everyone gets them. The more common side effects of aspirin include: hypersensitivity (which may mean you have skin rashes or itching, or wheezing or coughing or difficulty breathing), nausea and vomiting, ringing in your ears, pain or discomfort in your stomach or lower chest after eating.

    Aspirin may sometimes cause asthma or bronchospasm (narrowing of the airways that causes wheezing or difficulty breathing). Aspirin may cause bleeding, and you must tell your doctor if you experience any unusual bleeding.

    For more serious side effects, please consult the product information. If you experience any unusual symptoms after taking this product please contact us at info@thenakedpharmacy.com

    The active ingredient in this medication is aspirin (acetylsalicylic acid). Each gastro-resistant tablet contains 75mg of aspirin. 

    The other ingredients are maize starch, hypromellose, talc, methacrylic acid- ethyl acrylate (1:1) copolymer dispersion 30 percent, polyethylene glycol 3350, propylene glycol, benzyl alcohol, emulsion silicone. Printing ink containing shellac, iron oxide (E172), isopropyl alcohol, n-butyl alcohol, propylene glycol, ammonium hydroxide (E527) and simeticone.

    Product Key

     Gluten Free

    Suitable for vegetarians

     Good manufacturing practice

     Tested on humans not animals

     Quality assured

     Pharmacy only

     Evidence based rating